# SDR WRXR20241213003

- Difficulty date: December 13, 2024
- Submitted: December 13, 2024
- Operation: Air carrier
- Filed by: Wichita State University, repair station WRXR027E
- Aircraft: N540EG
- Make and model: Cndair CL6002C10
- Aircraft serial: 10319
- Aircraft time: 30,062 hours, 23,807 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Fitting
- Part number: SH670319841
- Part serial: NA
- Condition: Corroded
- Location: Zone 100
- Part time: 30,062 hours, 23,807 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT FS. 319 FRAME SPLICE FITTING HAS CORROSION PITTING. REPLACED SPLICE FITTING PN:SH670-31984-1 FS 319 STR 18R IAW CRJ 700 51-42-21-001-001-A01.
